# SDR UALA2012112106719

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 70,698 hours, 25,978 cycles
- Engine: Pwa PW2037
- System (JASC): 3250 · Landing Gear Steering System
- Part: Support Bracket
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING UPPER PULLEY SUPPORT BRACKET BROKEN.  UPPER LEFT CORNER PULLEY MISSING.   REPLACED BRACKET.
